# SDR CA140115002

- Difficulty date: January 13, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B300C
- Aircraft time: 2,399 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1013646281
- Condition: Failed
- Location: Mlg
- Part time: 2,345 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE FLIGHT THE PILOTS REPORTED THAT THE LANDING GEAR INDICATION CIRCUIT BREAKER TRIPPED.  UPON INSPECTION BY MAINTENANCE PERSONNEL IT WAS DISCOVERED THAT THE WIRING HARNESS OF THE LT LANDING GEAR DOWNLOCK MICROSWITCH, PN 101-364628-1 WAS WORN AND CHAFED THROUGH EXPOSING BARE WIRE IN THE HARNESS.  MAINTENANCE REPLACED BOTH THE LT AND RT MLG DOWNLOCK MICROSWITCHES.  LANDING GEAR RETRACTIONS WERE CARRIED OUT AND THE ACFT WAS RETURNED TO SERVICE.
